# SDR AALA20131212009

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STATION 1474 & LONGERON 23 RT.  INSTALLED REPAIR DOUBLER IAW SRM 53-01-00 FIGURE 2 SHEET 3.
